# SDR DALA2021031601486

- Difficulty date: March 8, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 61,459 hours, 20,210 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5814 L4 DOOR EMERGENCY ASSIST INOP. CORRECTIVE ACTION: 4L GUIDE ARM WAS REPLACED PER B757-300 AMM 51-11, PASSENGER DOOR WAS ADJUSTED PER B757-300 AMM 52-11 AND TEST EMERGENCY POWER ACTUATION CABLE WAS PERFORMED PER B757-300 AMM 52-11.TEST OK. AND ESCAPE SLIDE WAS REMOVED AND REINSTALLED PER AMDS. (6292978)
